کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4660105 | 1344350 | 2010 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A complete stability theorem for foliations with singularities
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We study codimension one smooth foliations with singularities on closed manifolds. We assume that the singularities are nondegenerate (of Bott–Morse type) in the sense of Scárdua and Seade (2009) [9] and prove a version of Thurston–Reeb stability theorem in terms of a component of the singular set: If all singularities are of center type and the foliation exhibits a compact leaf with trivial Cohomology group of degree one or a codimension ⩾3 component of the singular set with trivial Cohomology group of degree one then the foliation is compact and stable.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 157, Issue 13, 15 August 2010, Pages 2141-2144
Journal: Topology and its Applications - Volume 157, Issue 13, 15 August 2010, Pages 2141-2144